MAUDE Adverse Event Report: DEPUY SPINE INC MIS CANN POLY SCW 6X40MM,TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

DEPUY SPINE INC MIS CANN POLY SCW 6X40MM,TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186715640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp;kwq; mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient had suffered from adjacent centrum disorder.The patient scheduled to undergo a plif revision procedure (l4/5).The primary plif(5/s) was performed on (b)(6) 2012.No further information is available.This complaint involves four (4) devices.This report is for one (1) mis cann poly scw 6x40mm,ti.This is report 3 of 4 for complaint (b)(4).

Brand Name
MIS CANN POLY SCW 6X40MM,TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12661105
Report Number1526439-2021-02208
Device Sequence Number7083922
Product Code NKB
UDI-Device Identifier10705034122342
UDI-Public10705034122342
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186715640
Device Catalogue Number186715640
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/19/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS CANN POLY SCW 6X40MM,TI; MIS CANN POLY SCW 6X40MM,TI; MIS CANN POLY SCW 6X40MM,TI
Outcome Attributed to Adverse Event Required Intervention;